# SDR SWAA2019021129493

- Difficulty date: February 6, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 50,777 hours, 29,836 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A2401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL RIB STA 92.7 CRACKED AT 3RD VERTICAL STIFFENER.  REPAIRED RIB IAW SRM.
